On the Kolmogorov inequalities for quadratic forms of dependent uniformly bounded random variables
AbstractSome Kolmogorov probability inequalities for quadratic forms and weighted quadratic forms of negative superadditive dependent (NSD) uniformly bounded random variables are provided. Using these inequalities, some complete convergence of randomized quadratic forms under some suitable conditions are evaluated. Moreover, various examples are presented in which the given conditions of our results are satisfied.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Bibliographic InfoArticle provided by Elsevier in its journal Statistics & Probability Letters.
Volume (Year): 81 (2011)
Issue (Month): 8 (August)
Contact details of provider:
Web page: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Young, Dean M. & Seaman, John W. & Marco, Virgil R., 1987. "A note on a Kolmogorov inequality," Statistics & Probability Letters, Elsevier, vol. 5(3), pages 217-218, April.
- Mavrikiou, Petroula M., 2008. "A Kolmogorov inequality for weighted U-statistics," Statistics & Probability Letters, Elsevier, vol. 78(18), pages 3294-3297, December.
- Christofides, Tasos C., 1994. "A Kolmogorov inequality for U-statistics based on Bernoulli kernels," Statistics & Probability Letters, Elsevier, vol. 21(5), pages 357-362, December.
- Turner, Danny W. & Young, Dean M. & Seaman, John W., 1995. "A Kolmogorov inequality for the sum of independent Bernoulli random variables with unequal means," Statistics & Probability Letters, Elsevier, vol. 23(3), pages 243-245, May.
- Eghbal, N. & Amini, M. & Bozorgnia, A., 2010. "Some maximal inequalities for quadratic forms of negative superadditive dependence random variables," Statistics & Probability Letters, Elsevier, vol. 80(7-8), pages 587-591, April.
- Christofides, Tasos C., 1991. "Probability inequalities with exponential bounds for U-statistics," Statistics & Probability Letters, Elsevier, vol. 12(3), pages 257-261, September.
- Mavrikiou, Petroula M., 2007. "Kolmogorov inequalities for the partial sum of independent Bernoulli random variables," Statistics & Probability Letters, Elsevier, vol. 77(11), pages 1117-1122, June.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If references are entirely missing, you can add them using this form.
If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.
Please note that corrections may take a couple of weeks to filter through the various RePEc services.